MathSciNet Relay Station
MathSciNet bibliographic data
MR522264 49F22
Parks, Harold Some new constructions and estimates in the problem of least area. Trans. Amer. Math. Soc. 248 (1979), no. 2, 311–346.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement